# SDR ARWA970403

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Switch
- Part number: 42D491C
- Condition: Intermittent
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENG OIL PRESS LIGHT CAME ON IN FLIGHT.  RETARDED THROTTLE AND PERFORMED ABNORMAL CK LIST, LIGHT REMAINED ON.  SHUTDOWN ENG, ENGINE WINDMILLLING=N1 25.0 PERCENT, N2 39.0 PERCENT, OIL PRESS 15 PSI TIME 1540Z.  FLIGHT RETURNED TO LIM WITHOUT FURTHER INCIDENT.  REMOVED AND CHECKED MAIN OIL FILTER ENG 31, FOUND NORMAL.  FOUND OIL PRESS DIFF SW INOP.  DISCONNECTED CANNON PLUG.  CHECKED ENGINE ON RUN-UP OIL PRESS 44 PSI, NO OIL LEAKS NOTED.  ENTER ON DMI DIFF SW DMI NR 07002 PER MEL 79-7 FOR FLT TO MIA.
